MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SERIES A PAT THN 31 3 PEG; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. SERIES A PAT THN 31 3 PEG; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.The product will not be returned to zimmer biomet for investigation, as the device location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Additional associated products: 183440 vngd cr tib brg 10x71/75 lot# 264850; 141205 biomet tibial locking bar lot# 65724514.
 
Event or Problem Description
It was reported the patient underwent revision for patella disease(pain).To date no additional information or product has been received.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure due to patella disease(pain near the kneecap) due to progression of arthritis.The patella was resurfacced and the articular surface was exchanged as a best practice.No additional information avaiable.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, h10   disease progression of osteoarthritis can continue in native bone structures as a patient continues to ages.Other patient comorbidities, lifestyle, physical activities and some medications can increase the patient's risk for progressive osteoarthritis.Additionally, females have an inherent risk.Patients with disease progression of osteoarthritis in the affected joint develop knee pain and decrease in joint flexibility.As osteoarthritis progresses a loss of cartilage in the previously unaffected area of the knee has deteriorated to a point in which the patient and doctor may elect to take an approach to surgically repair defected area.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
SERIES A PAT THN 31 3 PEG
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18420467
Report Number0001825034-2023-03095
Device Sequence Number12790739
Product Code JWH
UDI-Device Identifier00887868344145
UDI-Public(01)00887868344145(17)240416(10)593750
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040770
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/16/2024
Device Model NumberN/A
Device Catalogue Number184784
Device Lot Number593750
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date12/29/2023
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexPrefer Not To Disclose